The Poincaré method for an oscillator with quadratic nonlinearity

Authors

  • Nguyen Van Dinh Institute of Mechanics, Vietnamese Academy of Science and Technology
  • Tran Duong Tri Institute of Mechanics, Vietnamese Academy of Science and Technology

DOI:

https://doi.org/10.15625/0866-7136/26/1/5686

Abstract

In [2], to evaluate free oscillation period of an undamped oscillator with large cubic restoring nonlinearity, a modified Poincare method has been proposed. There, in the neighborhood of the free oscillation of interest, the strongly nonlinear system under consideration is assumed to be near certain linear one with unknown (to be evaluated) frequency.

In the present paper, we deal with the case of quadratic non-linearity. An additional modification is introduced consisting in the elimination of constant derivation and second harmonic terms. The results obtained show that the domain of application of the Poincare method can be enlarged.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

01-04-2004

How to Cite

Dinh, N. V., & Tri, T. D. (2004). The Poincaré method for an oscillator with quadratic nonlinearity. Vietnam Journal of Mechanics, 26(1), 23–30. https://doi.org/10.15625/0866-7136/26/1/5686

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 3 4 5 > >>